# SDR VNAA202201131111

- Difficulty date: January 9, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15390
- Aircraft time: 12,855 hours, 11,713 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 900044331
- Part serial: AUG150413
- Condition: Unserviceable
- Location: Zone 700
- Part time: 12,861 hours, 1,717 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ANTISKID OUTBOARD BECAME INOPERATIVE ON DESCENT INTO MSN. THE FLIGHT DIVERTED TO ORD. THEY DECLARED AN EMERGENCY, DID NOT BRACE, AND DID NOT LAND OVERWEIGHT. ANTI/SKID OUTBOARD CAUTION MSG IN FLIGHT  / DEFERRED ANTI-SKID SYSTEM OUTBOARD CHANNEL PER MEL 32-44-01-2 CAT B. C/W M FUNCTION BY PERFORMING OPS CHECK OF BRAKE SYSTEM IAW CRJ 900 AMM 32-43-00-710-801.  INTERROGATED MDC AND FOUND NO CURRENT FAULTS, MDC HISTORY HAD B1 CODES 006057, 006058, & 007479.  REMOVED  & VISUALLY INSPECTED R/H O/B MLG WHEEL SPEED TRANSDUCER AND ASSOCIATED WIRING AND REINSTALLED IAW CRJ 900 AMM 32-44-01-000/400-801. PERFORMED CONTINUITY CHECK OF ASCU A165P1 PIN 51 TO 50 NO OPEN CIRCUIT. REMOVED AND REPLACED ASCU IAW CRJ 900 AMM 32-44-06-000/400-801 OP CHECK AND BITE CHECK GOOD THIS CLEARS MEL
